# SDR AALA201704179052

- Difficulty date: April 16, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 39,661 hours, 28,935 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3052
- Condition: Leaking
- Location: Apu Bay
- Part time: 35,010 hours, 15,947 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OIL ODOR IN CABIN AND FLT DECK AFTER APU RUNNING.  REMOVED AND REPLACED THE APU.
